# SDR DALA2023032002050

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,459 hours, 19,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 2R DOOR EXIT SIGN LENS IS MISSING.CORRECTIVE ACTION: REPLACED MISSING EXIT SIGN LENS IAW B767 AMM 33-51. (4774856)
